# SDR C2XA10SH421

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145981
- Aircraft time: 26,659 hours, 19,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON DOUBLER WHERE POTABLE WATER LINES EXIT FUSELAGE "EXTERNAL".  MAINTENANCE PERFORMED REPAIR ON DOUBLER WHERE POTABLE WATER LINES EXIT FUSELAGE "EXTERNAL" IAW EMB-145 EC5330-02304 ORIG REV.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
